Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

No relief with pain on intake of colcrys. Should I take a stronger dose?

I took some colcrys a few minutes ago. The last time I took colcrys, it made me feel like I had the flu . I got weak, was nauseated, threw up, had diarrhea , and in general was sick for several days. The foot pain very gradually declined. Because of this experience, I was reluctant to take colcrys again. In the past, I had taken colchicine and besides an upset stomach , it took care of the pain and the attack was soon over. I was expecting the same with colcrys, but no. Even the directions were different for cochicine. With colchicine, I took 2 tablets and then an additional tablet every 1 to 2 hours until the pain stopped. With colcrys, the directions were 2 tablets per day and this just didn t seem to help the pain. Am I doing something wrong or do I need a stronger dose? Right now the pain is killing me.
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to healthcare Magic!
The colchicine is a drug to control the acute attacks of the gout pain.
The drugs to treat the disease and keep the exacerbation attacks at bay are different and must be taken on regular basis.
The problem with the colchicine is that it is very poorly tolerated and can cause vomiting and diarrhea of considerable severity.
I hope the advise would be informative and useful for you.
Take Care!
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor